Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Asymptotic relations for partitions

Author: L. B. Richmond
Journal: Trans. Amer. Math. Soc. 219 (1976), 379-385
MSC: Primary 10J20
MathSciNet review: 0412137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic relations are obtained for the number $ {p_A}(n)$ of partitions of the integer n into summands from a set A of integers. The set A is subject to certain conditions; however the only arithmetic condition is that A have property $ {P_k}$ of Bateman and Erdös. A conjecture of Bateman and Erdös concerning the kth differences of $ {p_A}(n)$ may be verified using these asymptotic relations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10J20

Retrieve articles in all journals with MSC: 10J20

Additional Information

PII: S 0002-9947(1976)0412137-2
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia